# SDR QXEA2018080320277

- Difficulty date: July 31, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 20,891 hours, 22,292 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: C1486562
- Part serial: 1197
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 23,736 hours, 25,190 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE FLAP POWER CAUTION LIGHT ILLUMINATED WHEN FLAPS WERE SELECTED TO 5 DEG.  PERFORMED  THE FLAP POWER CAUTION RESET PER CHECKLIST AND THE LIGHT EXTINGUISHED. ON SECOND ATTEMPT TO SET FLAPS THE FLAP POWER CAUTION LIGHT DID NOT ILLUMINATE BUT FLAPS STAYED AT ZERO DEG. LANDING UNEVENTFUL. REMOVED FROM SERVICE. FERRIED FOR REPAIRS. REMOVED AND REPLACED THE FLAP POWER UNIT IAW AMM 27-52-01-000/400-801. FUCTIONAL TEST NORMAL.   RETURNED TO SERVICE.
